# SDR UPS98826942

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37585701N
- Condition: Cracked
- Location: Bs 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1231 ABOVE LONG 35R, THE FRAME TIE FITTING IS CRACKED.  REMOVED AND REPLACED FRAME TIE FITTING PER DWG 3758570 AND SRM 51-1-20D.
